Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/2713
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMoheimani, S. O. R.en
dc.contributor.authorHalim, Dunanten
dc.date.issued2004en
dc.identifier.citationAutomatica,2004; 40(5):889-893en
dc.identifier.issn0005-1098en
dc.identifier.urihttp://hdl.handle.net/2440/2713-
dc.description.statementofresponsibilityS.O.Reza Moheimani, Dunant Halimen
dc.language.isoenen
dc.publisherPergamon-Elsevier Science Ltden
dc.titleA convex optimization approach to the mode acceleration problemen
dc.typeJournal articleen
dc.identifier.rmid0020040334en
dc.identifier.doi10.1016/j.automatica.2003.12.012en
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.